Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 31, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Oct 19, 2017, 8:06 AM EDT. It took effect at Oct 19, 2017, 8:00 PM EDT. It was in force for 56 hr.
The area
The counties it named.
The facts
- Issued
- Oct 19, 2017, 8:06 AM EDT (12:06 UTC)
- In effect from
- Oct 19, 2017, 8:00 PM EDT
- Expired
- Oct 22, 2017, 3:30 AM EDT
- In force
- 56 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
579 WHUS72 KMFL 191206 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 806 AM EDT THU OCT 19 2017 AMZ650-670-191315- /O.EXP.KMFL.SW.Y.0002.000000T0000Z-171019T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- 806 AM EDT THU OCT 19 2017 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS EXPIRED... THE NORTHEAST SWELLS HAVE DECREASED THIS MORNING OVER PALM BEACH WATERS. THIS HAS ALLOWED FOR THE SEAS TO DECREASE BELOW 7 FEET IN THE GULF STREAM WATERS. THEREFORE, THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN ALLOWED TO EXPIRED. $$ GMZ676-200000- /O.NEW.KMFL.SC.Y.0031.171020T0000Z-171020T1400Z/ WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 806 AM EDT THU OCT 19 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT FRIDAY. * WINDS AND SEAS...NORTHEAST WINDS WILL INCREASE TO AROUND 20 KTS WITH GUSTS UP TO 25 KT BY TONIGHT. SEAS WILL BUILD TO 3 TO 5 FEET BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
6 follow-up statements
873 WHUS72 KMFL 192048 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 448 PM EDT THU OCT 19 2017 AMZ650-670-200500- /O.NEW.KMFL.SW.Y.0003.171019T2048Z-171022T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- 448 PM EDT THU OCT 19 2017 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 8 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS, WHICH IS IN EFFECT UNTIL 8 PM EDT SATURDAY. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER, BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ GMZ676-200500- /O.CON.KMFL.SC.Y.0031.171020T0000Z-171020T1400Z/ WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 448 PM EDT THU OCT 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT FRIDAY... * WINDS AND SEAS...EAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
695 WHUS72 KMFL 200417 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1217 AM EDT FRI OCT 20 2017 GMZ676-201000- /O.CON.KMFL.SC.Y.0031.000000T0000Z-171020T1400Z/ WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 1217 AM EDT FRI OCT 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WINDS AND SEAS...EAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-670-201000- /O.CON.KMFL.SW.Y.0003.000000T0000Z-171022T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- 1217 AM EDT FRI OCT 20 2017 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 8 PM EDT SATURDAY... * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER, BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
309 WHUS72 KMFL 200754 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 354 AM EDT FRI OCT 20 2017 AMZ650-670-201600- /O.CAN.KMFL.SW.Y.0003.000000T0000Z-171022T0000Z/ /O.EXB.KMFL.SC.Y.0031.000000T0000Z-171022T1000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- 354 AM EDT FRI OCT 20 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 6 AM EDT SUNDAY. * WINDS AND SEAS...EAST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-201600- /O.CON.KMFL.SC.Y.0031.000000T0000Z-171020T1400Z/ /O.NEW.KMFL.SC.Y.0032.171020T2000Z-171021T2000Z/ WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 354 AM EDT FRI OCT 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EDT SATURDAY. * WINDS AND SEAS...EAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ651-671-201600- /O.EXB.KMFL.SC.Y.0031.171020T1400Z-171022T1000Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 354 AM EDT FRI OCT 20 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 AM EDT SUNDAY. * WINDS AND SEAS...EAST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
775 WHUS72 KMFL 202014 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 414 PM EDT FRI OCT 20 2017 AMZ650-670-210415- /O.CON.KMFL.SC.Y.0031.000000T0000Z-171022T1000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- 414 PM EDT FRI OCT 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... * WINDS AND SEAS...EAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-210415- /O.CON.KMFL.SC.Y.0032.000000T0000Z-171021T2000Z/ WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 414 PM EDT FRI OCT 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SATURDAY... * WINDS AND SEAS...EAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ651-671-210415- /O.CON.KMFL.SC.Y.0031.000000T0000Z-171022T1000Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 414 PM EDT FRI OCT 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... * WINDS AND SEAS...EAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
763 WHUS72 KMFL 210810 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 410 AM EDT SAT OCT 21 2017 GMZ676-212045- /O.EXT.KMFL.SC.Y.0032.000000T0000Z-171022T1000Z/ WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 410 AM EDT SAT OCT 21 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SUNDAY... * WINDS AND SEAS...EAST WINDS AROUND 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-670-212045- /O.CON.KMFL.SC.Y.0031.000000T0000Z-171022T1000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- 410 AM EDT SAT OCT 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... * WINDS AND SEAS...EAST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ651-671-212045- /O.CON.KMFL.SC.Y.0031.000000T0000Z-171022T1000Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 410 AM EDT SAT OCT 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... * WINDS AND SEAS...EAST WINDS AROUND 20 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
885 WHUS72 KMFL 220730 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 330 AM EDT SUN OCT 22 2017 AMZ650-651-670-671-220830- /O.CAN.KMFL.SC.Y.0031.000000T0000Z-171022T1000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 330 AM EDT SUN OCT 22 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION TODAY. $$ GMZ676-220830- /O.CAN.KMFL.SC.Y.0032.000000T0000Z-171022T1000Z/ WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 330 AM EDT SUN OCT 22 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION TODAY. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 19, 7:19 AM EDT, 47 minutes earlier.
Area forecast discussion, Oct 19, 7:19 AM EDT, 47 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
719 AM EDT Thu Oct 19 2017
.AVIATION...
The winds will be northeast around 10 knots today before
decreasing to 5 knots or less tonight at all of South Florida taf
sites. Scattered showers and may be a thunderstorm will affect the
taf sites today. However, the coverage of thunderstorms will be
few and far over South Florida today. Therefore, VCSH will
continue at all of the taf sites today and will updates to the taf
sites if a thunderstorm moves into the taf site. The ceiling and
vis will also remain in VFR conditions today outside of any shower
or thunderstorm where it could fall down into MVFR conditions.
&&
AVIATION...54/BNB
.PREV DISCUSSION... /issued 415 AM EDT Thu Oct 19 2017/
DISCUSSION...
Short term (Today-Friday): A stationary front located just to our
south over the Florida Straits will continue to be a focus for
moisture and shower activity through Friday. However, water vapor
satellite imagery indicates drier air over central FL and over the
northern part of South FL, with somewhat moister air over the far
southern FL and along the east coast. These areas will continue
to see a chance for scattered showers and isolated thunderstorms
each day, with highest chances during the afternoon. Some showers
will also be possible overnight tonight, similar to last night,
for the east coast metro and far south areas. Temperatures should
be near normal values. Winds Thursday will be light to moderate
from the NE, with stronger NE-ENE winds on Friday.
Long Term (Friday night-Wednesday): High pressure over the SE US
will gradually migrate eastward to the western Atlantic over the
weekend into early next week. The pressure gradient will tighten
late Friday and strong winds will then persist through the
weekend. These winds will be ENE early in the weekend, becoming E
later in the weekend. Typical showers will be possible each day
this weekend, but excessive rainfall is not expected. The high
pressure will weaken and move farther offshore early next week in
response to a strong trough marching eastward across the US. The
trough and its associated cold front will approach South FL on
Tuesday. We can expect an increase in atmospheric moisture early
next week as winds become SE and then S as the cold front
approaches. The GFS and ECMWF both have the front clearing through
South FL by Wednesday. If this scenario comes to fruition, then
South FL could feel its first taste of fall, with some drier and
cooler air.
MARINE...
N/NE winds continue during the next few days, with speeds to 20
kts on Friday. Winds will become more easterly later in the
weekend but will remain breezy through the weekend. Seas in the
Atlantic waters will be up to 5 to 7 feet for the rest of the week
and into the first part of the weekend.
AVIATION...
Convection associated with a stalled boundary will continue to
impact the east coast terminals over the coming hours with sub-VFR
vsbys and cigs possible. Thunderstorms will be possible near the
coastal waters in the morning, pushing inland of the terminals by
afternoon. Generally northeasterly flow will prevail with gusty
variability around convection.
BEACH FORECAST...
With increasing NE-ENE winds later this week corresponding with
high astronomical tides, water levels along the east coast will be
near coastal flood criteria during high tide. Based on recent
observations, we have issued a Coastal Flood Advisory for Palm
Beach County in effect from this morning into Saturday. This may
need to be extended southward to include Broward and Miami-Dade
later this week if conditions warrant.
&&
.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach 86 76 86 79 / 40 40 40 40
Fort Lauderdale 86 77 88 80 / 40 40 40 40
Miami 88 77 88 79 / 40 40 40 40
Naples 89 74 91 75 / 20 20 30 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through this evening for FLZ168.
Coastal Flood Advisory until 1 PM EDT Saturday for FLZ168.
AM...Small Craft Advisory for hazardous seas until 8 AM EDT this
morning for AMZ650-670.
GM...Small Craft Advisory from 7 PM this evening to 10 AM EDT Friday
for GMZ656-676.
&&
DISCUSSION...98/ABH
MARINE...98/ABH
BEACH FORECAST...98/ABHHazardous weather outlook, Oct 19, 4:05 AM EDT, 4 hours 1 minute before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 405 AM EDT Thu Oct 19 2017 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 192015- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 405 AM EDT Thu Oct 19 2017 ...HIGH RISK OF RIP CURRENTS ALONG PALM BEACHES... ...MODERATE RISK OF RIP CURRENTS ALONG DADE AND BROWARD BEACHES... ...COASTAL FLOODING POSSIBLE DURING HIGH TIDES... ...WATERSPOUTS POSSIBLE OVER SOUTH FLORIDA COASTAL WATERS... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Rip currents: High risk of rip currents along the Palm Beaches. Moderate risk of rip currents along the Miami-Dade and Broward beaches. Thunderstorms: Isolated thunderstorms are possible today. The primary impacts will be lightning strikes, brief heavy rain, and gusty winds. Waterspouts: Waterspouts will be possible over the coastal waters of South Florida today. Flooding: The new moon along with the increasing winds may bring coastal flooding during high tides along the Atlantic coast, particularly along coastal Palm Beach County. Waves: Seas up to 7 feet expected in the Gulf Stream waters off Palm Beach County. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY Strong high pressure will build in behind the front late week, leading to increasing northeasterly winds and deteriorating conditions over the local marine areas. There will also be an elevated risk for rip currents along the Atlantic beaches. The new moon along with the increasing winds may bring coastal flooding during high tides along the Atlantic coast over the next several days. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report flooding and waterspouts to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. RAG
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 3:55 AM EDT | Coastal Flood Advisory | MFL | Palm Beach | 64 hr |
| Oct 19, 3:55 AM EDT | Rip Current Statement | MFL | Palm Beach | 16 hr |
| Oct 19, 9:40 AM EDT | Coastal Flood Statement | MFL | Broward, Miami-Dade, Palm Beach | 3 days |
| Oct 19, 4:48 PM EDT | Small Craft Advisory for Hazardous Seas | MFL | 11 hr |
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.